# SDR 2019FA0000217

- Difficulty date: July 8, 2019
- Submitted: July 8, 2019
- Operation: General aviation
- Aircraft: N214TW
- Make and model: Cirrus SR22
- Aircraft serial: 1225
- Aircraft time: 1,200 hours
- Engine: Cont IO550N
- Engine time: 1,200 hours
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 1042367419REVH
- Part serial: K16F
- Condition: Burned Out
- Location: Engine
- Part time: 200 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IN (2) YEARS THE BRAND NEW SPARK PLUG HARNESS SPRINGS COMPLETELY RUSTED AND BURNED OUT ON IGNITION HARNESS.  APPEARS TO BE SUBSTANDARD STAINLESS STEEL SPRINGS AND GALVANIC CORROSION COMMON TO LEAD.
